W.Y.C. Chen and J.D. Louck,
The factorial Schur function,
J. Math. Phys. 34 (9) (1993) 4144-4160.

Cited by


  1. A. Bertiger, M. Elizabeth and T. Kaisa, Equivariant quantum cohomology of the Grassmannian via the rim hook rule, arXiv:1403.6218.

  2. A. Brini and A. Teolis, Central elements in U(gl(n)), shifted symmetric functions and the superalgebraic Capelli's method of virtual variables, arXiv:1608.06780.

  3. D. Bump, P.J. McNamara and M. Nakasuji, Factorial Schur functions and the Yang-Baxter equation, Comment. Math. Univ. St. Pauli 63 (2014) 23-45.

  4. C. Chan, V. Drensky, A. Edelman, R. Kan and P. Koev, On computing Schur functions and series thereof, J. Algebraic Combin., to appear.

  5. W.Y.C. Chen, B.Q. Li and J.D. Louck, The flagged double Schur function, J. Algebr. Comb. 15 (2002) 7-26.

  6. W.Y.C. Chen and A.L.B. Yang, Stanley's zrank problem on skew partitions, Trans. Amer. Math. Soc. 360 (2008) 3121-3131.

  7. J.B. Conrey, D.W. Farmer and J.P. Keating, Lower order terms in the full moment conjecture for the Riemann zeta function, J. Number Theory 128 (2008) 1516-1554.

  8. A.M. Foley and R.C. King, Factorial characters of the classical Lie groups, European J. Combin. 70 (2018) 325-353.

  9. I. Goulden and C. Greene, A new tableau representation for supersymmetric Schur functions, J. Algebra 170 (1994) 687-703.

  10. I. Goulden and A.M. Hamel, Shift operators and factorial symmetric functions J. Combin. Theory Ser. A 69 (1995) 51-60.

  11. A.M. Hamel and R.C. King, Tokuyama's Identity for Factorial Schur P and Q Functions, Electron. J. Combin. 22 (2015) Paper 2.42, 30 pp.

  12. A.M. Hamel and R.C. King, Factorial characters of some classical Lie groups, arXiv:1607.06982.

  13. A.M. Hamel and R.C. King, Factorial characters of classical Lie groups and their combinatorial realisations, arXiv:1710.00638.

  14. S. Hecker and G.-C. Rota, Essays on the Future: In Honor of Nick Metropolis, Springer Science & Business Media, 2013.

  15. D. Heilman, Combinatorial aspects of generalizations of Schur functions, Ph.D Thesis, Drexel University, 2013.

  16. J. Hyman, W.Beyer, J. Louck and N. Metropolis, Development of the applied mathematics originating from the group theory of physical and mathematical problems, OSTI, 1996.

  17. T. Ikeda, Schubert classes in the equivariant cohomology of the Lagrangian Grassmannian, Adv. Math. 215 (2007) 1-23.

  18. M. Itoh, Schur type functions associated with polynomial sequences of binomial type, Selecta Math. (N.S.) 14 (2009) 247-274.

  19. D. Jou, J. Casas-Vázquez and G. Lebon, Extended irreversible thermodynamics revisited (1988-98), Rep. Prog. Phys. 62 (1999) 1035-1142.

  20. V. Kreiman, Equivariant Littlewood-Richardson skew tableaux, Trans. Amer. Math. Soc. 362 (2010) 2589-2617.

  21. V. Kreiman, Products of factorial Schur functions, Electron. J. Combin. 15 (2008) Research Paper 84, 12 pp.

  22. C.Y. Ku and K.B. Wong, Solving the Ku–Wales conjecture on the eigenvalues of the derangement graph, European J. Combin. 34 (2013) 941-956.

  23. J.P.S. Kung, Differential symmetric functions, Ann. Comb. 4 (2000) 285-297.

  24. A. Lascoux, Notes on Interpolation in one and several variables, http://phalanstere.univ-mlv.fr/~al/pub_engl.html.

  25. Y.N. Li and H.Q. Lin, The distance spectra of the derangement graphs, arXiv:1610.06735.

  26. J.D. Louck, Unitary symmetry, combinatorics, and special functions, OSTI, 1997.

  27. J.D. Louck, The future of quantum theory of angular momentum: discrete mathematics and combinatorics, In: Essays on the Future, 177-207, Birkhäuser Boston, Boston, MA, 2000.

  28. J.D. Louck, Unitary group theory and the discovery of the factorial Schur functions, Ann. Comb. 4 (2000) 413-432.

  29. I.G. Macdonald, Schur functions: theme and variations, In: Séminaire Lotharingien de Combinatoire, 5-39, Publ. Inst. Rech. Math. Av. 498, Univ. Louis Pasteur, Strasbourg, 1992.

  30. M.A. Méndez, The umbral calculus of symmetric functions, Adv. Math. 124 (1996) 207-271.

  31. M.A. Méndez, Umbral shifts and symmetric functions of Schur type, In: Mathematical Essays in Honor of Gian-Carlo Rota, 285-303, Progr. Math. 161, Birkhäuser Boston, Boston, MA, 1998.

  32. L.C. Mihalcea, Polynomial representatives for the Schubert classes in the equivariant (quantum) cohomology of the Grassmannian, arXiv:math/0506335.

  33. L.C. Mihalcea, Giambelli formulae for the equivariant quantum cohomology of the Grassmannian, Trans. Amer. Math. Soc. 360 (2008) 2285-2301.

  34. R. Miyaura and A. Mukaihira, Factorial-type Schur functions, orthogonal rational functions, and discrete dressing chains, J. Math. Phys. 57 (2016) 052701, 18 pp.

  35. A. Molev, Factorial supersymmetric Schur functions and super Capelli identities, Amer. Math. Soc. Transl. Ser. 2 (1997) 109-137.

  36. A. Mukaihira, Factorial-type Schur functions and the discrete KP equation, J. Phys. A: Math. Theor. 45 (2012) 355201, 12 pp.

  37. A. Okounkov, G. Olshanski, Shifted Schur functions, arXiv:q-alg/9605042.

  38. A. Okounkov, Quantum immanants and higher Capelli identities, Transform. Groups 1 (1996) 99-126.

  39. G. Olshanski, A. Regev and A. Vershik, Frobenius-Schur functions: summary of results, arXiv:math/0003031.

  40. G. Olshanski, A. Regev and A. Vershik, Frobenius-Schur functions, In: Studies in Memory of Issai Schur, Progr. Math. 210, 251-299, 2003.

  41. G. Olshanski, Interpolation Macdonald polynomials and Cauchy-type identities, J. Combin. Theory Ser. A 162 (2019) 65-117.

  42. P. Renteln, On the spectrum of the derangement graph, Electron. J. Combin. 14 (2007) Research Paper 82, 17 pp.